# SDR SWAA2012081406687

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 22,469 hours, 13,289 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3571280
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY -- WHEEL WELL FIRE WARNING LIGHT AND BELL.  REMOVED AND REPLACED MAIN WHEEL WELL FIRE DETECTION ELEMENT PER MM.
